# SDR 2002FA0000168

- Difficulty date: January 20, 2002
- Submitted: February 6, 2002
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: P02301105
- Part serial: H54079
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INDIVIDUAL FLOTATION DEVICE FAILED MFG RECOMMENDED 2 PSI CELL TEST.
